Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 3(43), Pages 133–134 (Mi umn6856)  

Scientific notes and problems

Generalization of Poisson's formula to the case of a sample from a finite set

A. N. Kolmogorov


Full text: PDF file (159 kB)

Bibliographic databases:

Citation: A. N. Kolmogorov, “Generalization of Poisson's formula to the case of a sample from a finite set”, Uspekhi Mat. Nauk, 6:3(43) (1951), 133–134

Citation in format AMSBIB
\Bibitem{Kol51}
\by A.~N.~Kolmogorov
\paper Generalization of Poisson's formula to the case of a~sample from a~finite set
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 3(43)
\pages 133--134
\mathnet{http://mi.mathnet.ru/umn6856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43402}
\zmath{https://zbmath.org/?q=an:0044.13703}


Linking options:
  • http://mi.mathnet.ru/eng/umn6856
  • http://mi.mathnet.ru/eng/umn/v6/i3/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:351
    Full text:193
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022